MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP OLECRANON PLATE 10 HOLES/LEFT/190MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP OLECRANON PLATE 10 HOLES/LEFT/190MM; APPLIANCE,FIXATION,NAIL
Model Number 236.511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient returned to surgery for revision olecranon plate.The revision was due to fracture never properly being reduced in the previous surgery.All hardware was intact.There was no surgical delay reported.The procedure was successfully completed.Patient consequence revised orif of olecranon fracture.This (b)(4) captures 9 unknown screws and 1 plate, while (b)(4) captures three (3) out of twelve (12) unknown screws.This complaint involves ten (10) devices.This report is for one (1) 3.5mm lcp olecranon plate 10 holes/left/190mm.This report is 1 of 10 for (b)(4).

Brand Name
3.5MM LCP OLECRANON PLATE 10 HOLES/LEFT/190MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10134366
Report Number2939274-2020-02716
Device Sequence Number14249083
Product Code KTT
UDI-Device Identifier10886982160836
UDI-Public(01)10886982160836
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number236.511
Device Catalogue Number236.511
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient Weight57